MathSciNet Relay Station
MathSciNet bibliographic data
MR764627 11P45
Balog, A.; Sárközy, A. On sums of sequences of integers. III. Acta Math. Hungar. 44 (1984), no. 3-4, 339–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement